# SDR JGVR20251022001

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 15,384 hours, 10,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 10 AREAS OF CORROSION LOCATED ON EMERGENCY EXIT DOOR AROUND CONTOUR RINGS ON OUTER E-EXIT SKIN, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREAS IAW NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
